# SDR AALA201805159001

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF FLOOR SUPPORT BEAM DOOR SILL AT FR 68, WATERLINE Z-500 AT RBL Y-1292. REPAIRED FLOOR SUPPORT BEAM DOOR SILL PER SRM 53-41-14-300-001 REPAIR 5, AND 51-75-12.
